MathSciNet Relay Station
MathSciNet bibliographic data
MR1127713 (93b:60224) 60K35 (82B43)
Barsky, D. J.; Aizenman, M. Percolation critical exponents under the triangle condition. Ann. Probab. 19 (1991), no. 4, 1520–1536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement